MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter name: unknown.Establishments address: unknown.Phone number: unknown.Occupation: unknown.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
Terumo medical received an fda medwatch report # mw5102858.The event description states a terumo pinnacle r/oii introducer sheath with radiopaque marker 8fr 25cm fractured was used during an endovascular procedure which resulted in a retain foreign body.The patient required a exploratory surgery and removal of the retained foreign body.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Since the sample was not available for product evaluation, the complaint cannot be confirmed.The exact root cause cannot be determined.The dhr review determined that the device was in a conforming state when released from terumo control.There is no indication that any manufacturing issues may have led to this event.Currently no action is recommended since this risk evaluation is within the predetermined limits in the failure mode and effects analysis (fmea).

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key12463434
Report Number1118880-2021-00203
Device Sequence Number1232725
Product Code DYB
UDI-Device Identifier00389701007618
UDI-Public00389701007618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K003424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberN/A
Device Catalogue NumberRSB803
Device Lot Number0000035077
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;